MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100S; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100S; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM
Model Number AQL-100CBS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to a revision in company procedures after a recent internal audit, this historical event was determined to be reportable.
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6), territory manager, to report the customers new aquilex system was giving negative inaccurate fluid deficits today.Tech support advised to check to make sure there was no pink packing tubes on the scale.To check to make sure the wheels are on ok, that the bag deflector and other pieces do not look damaged.Tech support recommended running the testing in the operators manual.(b)(6) will go on site later this week to run the tests.Pump serial (b)(4) reported in case (b)(4).Cart serial (b)(4) reported in case (b)(4)".

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL-100S
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key8690337
Report Number3002914049-2019-00006
Device Sequence Number2663293
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1